Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Banach algebras of scalar-type elements


Author: Bertram Walsh
Journal: Proc. Amer. Math. Soc. 16 (1965), 1167-1170
MSC: Primary 46.55
MathSciNet review: 0187109
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Nelson Dunford, Spectral operators, Pacific J. Math. 4 (1954), 321–354. MR 0063563
  • [2] I. Herstein, Theory of rings, Univ. of Chicago Math. Lecture Notes, Spring 1961.
  • [3] Yitzhak Katznelson, Algèbres caractérisées par les fonctions qui opèrent sur elles, C. R. Acad. Sci. Paris 247 (1958), 903–905 (French). MR 0098991
  • [4] Charles E. Rickart, General theory of Banach algebras, The University Series in Higher Mathematics, D. van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0115101
  • [5] Helmut H. Schaefer, Convex cones and spectral theory, Proc. Sympos. Pure Math., Vol. VII, Amer. Math. Soc., Providence, R.I., 1963, pp. 451–471. MR 0157214
  • [6] Helmut H. Schaefer, Spectral measures in locally convex algebras, Acta Math. 107 (1962), 125–173. MR 0141992

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.55

Retrieve articles in all journals with MSC: 46.55


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0187109-4
Article copyright: © Copyright 1965 American Mathematical Society